# SDR CALA2024100802603

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 38,381 hours, 13,722 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Door
- Part number: 111A720210
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING TO BODY PANEL DOOR 192DR GOUGE AT AFT EDGE INNER SURFACE STRUCTURE REF AAR N/R 9902980 ACCOMPLISHED REPAIR AT WING CENTER SECTION LOWER SUPPORT BEAM LOWER CHORD RBL 40.875 IAW SRM B737-900ER 57-10-13-2R-3.
